Optimal monetary policy in open versus closed economies

An integrated approach

Richard Clarida, Jordi Galí, Mark Gertler

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)248-252
    Number of pages5
    JournalAmerican Economic Review
    Volume91
    Issue number2
    StatePublished - May 2001

    Fingerprint

    Optimal monetary policy
    Integrated approach

    ASJC Scopus subject areas

    • Economics and Econometrics

    Cite this

    Optimal monetary policy in open versus closed economies : An integrated approach. / Clarida, Richard; Galí, Jordi; Gertler, Mark.

    In: American Economic Review, Vol. 91, No. 2, 05.2001, p. 248-252.

    Research output: Contribution to journalArticle

    Clarida, R, Galí, J & Gertler, M 2001, 'Optimal monetary policy in open versus closed economies: An integrated approach', American Economic Review, vol. 91, no. 2, pp. 248-252.
    Clarida, Richard ; Galí, Jordi ; Gertler, Mark. / Optimal monetary policy in open versus closed economies : An integrated approach. In: American Economic Review. 2001 ; Vol. 91, No. 2. pp. 248-252.
    @article{d5e63f1fa30d483ea515d0633d6e2094,
    title = "Optimal monetary policy in open versus closed economies: An integrated approach",
    author = "Richard Clarida and Jordi Gal{\'i} and Mark Gertler",
    year = "2001",
    month = "5",
    language = "English (US)",
    volume = "91",
    pages = "248--252",
    journal = "American Economic Review",
    issn = "0002-8282",
    publisher = "American Economic Association",
    number = "2",

    }

    TY - JOUR

    T1 - Optimal monetary policy in open versus closed economies

    T2 - An integrated approach

    AU - Clarida, Richard

    AU - Galí, Jordi

    AU - Gertler, Mark

    PY - 2001/5

    Y1 - 2001/5

    UR - http://www.scopus.com/inward/record.url?scp=0000752458&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0000752458&partnerID=8YFLogxK

    M3 - Article

    VL - 91

    SP - 248

    EP - 252

    JO - American Economic Review

    JF - American Economic Review

    SN - 0002-8282

    IS - 2

    ER -